Spot on

So much for entirely positive thoughts going forward…

I’m spotting. Random brown, light pink spotting. Nothing major. But I’ve never been a spotter. So I’m worried that my dear AF is coming a week early and will totally throw off my whole FET schedule. Or, that I’m completely stupid and what I thought was my period three weeks ago with the bleeding, cramping, etc., was not my period but a miscarriage even though I was told that with my low hcg levels and the location, my body would absorb the cells not shed them…

And maybe this is just what happens after methotrexate. I don’t know. I’ve never gone through this…

It is so confusing too about when I can officially start and when the drugs are out of my system. My doctor said we could start trying anywhere from six weeks to three months – although he prefers three months so we were building my protocol around three months. And with the random spottiness I just freak out that I’ll have to wait another whole month – or whenever AF visits to get going.

She just needs to hang on a week. And then I could stop being a worrywart. Aargh.

Yesterday I was worried about getting going again, now I’m worried about having to wait. I’m ridiculous.

Advertisements

3 Responses to “Spot on”

  1. Mary Ellen Says:

    How frustrating. I hope that she stays away for a bit longer.

  2. peesticksandstones Says:

    Hope you’ve been making it through the week okay. Spotting baffles me a lot, too — it’s annoying that it’s such a generic sign of like a thousand things (but also nothing at all). Wishing you all the best as you approach your upcoming FET.

  3. Denise Says:

    Hey Jen, just discovered your blog after catching up on Kristina’s. I know exactly how you feel. About 10 days after my retrieval, got AF a whole week early and (of course) that would have put my FET right during the week CCRM’s lab was closed. You know the rest after that, postponement after postponement and on to fantabulous cancellation! Of course, don’t let my experience worry you–everyone is different and there are a thousand reasons for spotting. You should call the nurse if you are concerned. I struggled for awhile with whether or not to call them and finally decided with all the money they get from us, we should be pestering them with 200 phone calls a day!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: